# SDR DL72S953610

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 4 SLAT RIB CRACKED .5 INCH, ON O/B SIDE OF O/B TRACK FITTING.  REPAIRED RIB PER MM 57-45-0 FIG 814.
